10 doctors weighed in:
I've been on the progestin only pill for 22 days and my period has been ongoing for a month now, what to do?
10 doctors weighed in

Dr. Padmavati Garvey
Obstetrics & Gynecology
7 doctors agree
In brief: Very normal
One of the commmon side effects to the minipill is a lot of breakthrough bleeding.
I would stick with it for a while longer as it may go away.

In brief: Very normal
One of the commmon side effects to the minipill is a lot of breakthrough bleeding.
I would stick with it for a while longer as it may go away.
Dr. Padmavati Garvey
Dr. Padmavati Garvey
Thank
1 comment
Dr. Dennis Higginbotham
The spotting could last for 6 or 8 months, and maybe even longer.
Dr. Denise Reeves
Obstetrics & Gynecology
1 doctor agrees
In brief: Normal
The main side effect of the progestin only pill is irregular bleeding for up to 3 months.
If you continue the pill, this should go away in a few months.

In brief: Normal
The main side effect of the progestin only pill is irregular bleeding for up to 3 months.
If you continue the pill, this should go away in a few months.
Dr. Denise Reeves
Dr. Denise Reeves
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors